# SDR 96ZZZX3953

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LR
- Make and model: Snias AS350B2
- Aircraft serial: 2404
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R Yellow
- Part time: 16 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE HAS ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH NEW UNITS, CORRECTED PROBLEM.
